Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What can cause dizziness after taking Nizer for viral fever?

I have a viral fever, I went to doctor in the morning. He prescribed two tablets and a syrup. I used these tablets in the morning, but fever hasn t stopped, I am getting dizziness, The name of the tablets are Nizer (Nimesulide in Beta Cyclodextrin) and Levoday 250 (Levofloxacin). What should i do?
Wed, 9 Dec 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You need to get a complete blood count done. A change in antibiotics might be required. Kindly contact your doctor with the CBC report.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Abdul Nasir, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Nimesulide


What can cause dizziness after taking Nizer for viral fever?

Hi, You need to get a complete blood count done. A change in antibiotics might be required. Kindly contact your doctor with the CBC report. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Abdul Nasir, Internal Medicine Specialist